Annali di Matematica Pura ed Applicata

, Volume 188, Issue 4, pp 543–559 | Cite as

Existence results for periodic solutions of integro-dynamic equations on time scales

  • Murat Adıvar
  • Youssef N. Raffoul


Using the topological degree method and Schaefer’s fixed point theorem, we deduce the existence of periodic solutions of nonlinear system of integro-dynamic equations on periodic time scales. Furthermore, we provide several applications to scalar equations, in which we develop a time scale analog of Lyapunov’s direct method and prove an analog of Sobolev’s inequality on time scales to arrive at a priori bound on all periodic solutions. Therefore, we improve and generalize the corresponding results in Burton et al. (Ann Mat Pura Appl 161:271–283, 1992)


Periodic time scale Dynamic equation Volterra integral equation Sobolev’s inequality Schaefer Lyapunov Periodic solution 

Mathematics Subject Classification (2000)

45G15 45D05 34A12 34A34 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Akin-Bohner, E., Raffoul, Y.N.: Boundedness in functional dynamic equations on time scales. Adv. Difference Equ., pages Art. ID 79689, 18 (2006)Google Scholar
  2. 2.
    Bi L., Bohner M., Fan M.: Periodic solutions of functional dynamic equations with infinite delay. Nonlinear Anal. 68(5), 1226–1245 (2008)zbMATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    Bohner M., Guseinov G.Sh.: Double integral calculus of variations on time scales. Comput. Math. Appl. 54(1), 45–57 (2007)zbMATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    Bohner M., Peterson A.: Dynamic equations on time scales: an introduction with applications. Birkhäuser Boston Inc., Boston (2001)zbMATHGoogle Scholar
  5. 5.
    Bohner, M., Raffoul, Y.N.: Volterra dynamic equations on time scales. PreprintGoogle Scholar
  6. 6.
    Bohner M., Warth H.: The Beverton–Holt dynamic equation. Appl. Anal. 86(8), 1007–1015 (2007)zbMATHCrossRefMathSciNetGoogle Scholar
  7. 7.
    Burton T.A., Eloe P.W., Islam M.N.: Nonlinear integrodifferential equations and a priori bounds on periodic solutions. Ann. Mat. Pura Appl. (4) 161, 271–283 (1992)zbMATHCrossRefMathSciNetGoogle Scholar
  8. 8.
    Elaydi S.: Periodicity and stability of linear Volterra difference systems. J. Math. Anal. Appl. 181(2), 483–492 (1994)zbMATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    Islam M.N., Raffoul Y.N.: Periodic solutions of neutral nonlinear system of differential equations with functional delay. J. Math. Anal. Appl. 331(2), 1175–1186 (2007)zbMATHCrossRefMathSciNetGoogle Scholar
  10. 10.
    Kaufmann E.R., Raffoul Y.N.: Periodic solutions for a neutral nonlinear dynamical equation on a time scale. J. Math. Anal. Appl. 319(1), 315–325 (2006)zbMATHCrossRefMathSciNetGoogle Scholar
  11. 11.
    Kaufmann, E.R., Raffoul, Y.N.: Periodicity and stability in neutral nonlinear dynamic equations with functional delay on a time scale. Electron. J. Differ. Equ., No. 27, 12 pp. (electronic) (2007)Google Scholar
  12. 12.
    Peterson A.C., Tisdell C.C.: Boundedness and uniqueness of solutions to dynamic equations on time scales. J. Difference Equ. Appl. 10(13–15), 1295–1306 (2004)zbMATHCrossRefMathSciNetGoogle Scholar
  13. 13.
    Raffoul, Y.N.: Periodicity in nonlinear systems with infinite delay. SubmittedGoogle Scholar
  14. 14.
    Schaefer H.: Über die Methode der a priori-Schranken. Math. Ann. 129, 415–416 (1955)zbMATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Fondazione Annali di Matematica Pura ed Applicata and Springer-Verlag 2008

Authors and Affiliations

  1. 1.Department of MathematicsIzmir University of EconomicsIzmirTurkey
  2. 2.Department of MathematicsUniversity of DaytonDaytonUSA

Personalised recommendations